Hopefully you have started the recommended supplement NAC but more importantly done some research. Minocycline is twice as strong as doxycycline but nonetheless very effective for MS. Your reaction after a week of minocycline is expected and is somewhat confirmation of an infection. Do you know what a herxheimer reaction is? It's likely the infection is being targeted and killing the bug, thus creating the reaction you are experiencing. It is not a true MS relapse , it is a pseudo-relapse. Your body cannot rid the massive debris created by death of the infection and the toxins it releases thus making you feel very sick and like you are having an MS relapse. It's the people that get very very educated, know what to anticipate and are able to persevere through a very hard process that have the best chance of getting better. It also depends how sick you are when you begin the protocol.
The answer is not to stop the minocycline but perhaps to decrease the dose for now until you can handle the prescribed dose. HIghly suggested is to also take what are sometimes referred to as moppers, supplements or natural remedies to help your body detox- a popular one is charcoal. The protocol calls for 100 mg doxy twice a day, how much minocycline are you starting with? If you have to cut the pill in half and go slow until you can handle it, but the bright side is that the reaction you are experiencing is normal and a positive sign you are on your way! Yeah I know, I am serious try to keep going, starting and stopping is not good as it creates resistance. Maybe you can get doxy. It took my cousin 4 months of 100 mg mino twice a day to realize it was working, after 9 months he increased to 200mg twice a day and that's when he started getting real good improvement but the first several months were hell but he never ever stopped. Try reading more about the wheldon protocol. check out www.CPn Help.org
. Low and slow is the way to go, if you go to fast it will flatten you. You can do it!